MathSciNet Relay Station
MathSciNet bibliographic data
MR1881892 93B36 (34K35 93C23)
Fridman, E.; Shaked, Uri A descriptor system approach to $H_\infty$ control of linear time-delay systems. IEEE Trans. Automat. Control 47 (2002), no. 2, 253–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement